The discrete algebraic Riccati equation and linear matrix inequality

A.A. Stoorvogel, A. Saberi

Research output: Book/ReportReportAcademic

2 Citations (Scopus)
123 Downloads (Pure)

Abstract

In this paper we study the discrete time algebraic Riccati equation and its connection to the discrete time linear matrix inequality. We show that in general only a subset of the set of rank-minimizing solutions of the linear matrix inequality correspond to the solutions of the associated algebraic Riccati equation, and study under what conditions these sets are equal. In this process we also derive very weak assumptions under which a Riccati equation has a solution. Keywords: discrete algebraic Riccati equation, linear matrix inequality, rank-minimizing solutions.
Original languageEnglish
Place of PublicationEindhoven
PublisherTechnische Universiteit Eindhoven
Number of pages30
Publication statusPublished - 1994

Publication series

NameMemorandum COSOR
Volume9416
ISSN (Print)0926-4493

Fingerprint Dive into the research topics of 'The discrete algebraic Riccati equation and linear matrix inequality'. Together they form a unique fingerprint.

Cite this